# SDR SWAA2019032631080

- Difficulty date: February 21, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A591010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN INBOARD CREASE BEAM CHORD CORRODED BETWEEN BS 685 TO BS 727, RBL 63.  REPAIRED CHORD PER EA AND ER.
